MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Gemini; dislodger, stone, basket, ureteral, metal

BOSTON SCIENTIFIC CORPORATION Gemini; dislodger, stone, basket, ureteral, metal
Model Number M0063301080
Medical Device Problem Codes Break (1069); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a gemini basket was used during a rigid laser ureterorenolithotripsy (ursl) procedure.During the procedure, the basket jammed during opening and closing attempts.However, when they try opening it again the basket broke near the junction and it was impossible to retrieve the basket.The procedure was completed with another of the same device with no patient complications.
 
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of basket wire broken.

Brand Name
Gemini
Common Device Name
dislodger, stone, basket, ureteral, metal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50196997
Report Number2124215-2026-42676
Device Sequence Number10274783
Product Code FFL
UDI-Device Identifier08714729087410
UDI-Public(01)08714729087410(17)281006(10)37640817
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063301080
Device Catalogue Number330-108
Device Lot Number0037640817
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date09/14/2026
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale